# SDR ASAA2015092313179

- Difficulty date: September 23, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 29,004 hours, 8,936 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BACK FIRES AFTER START.  ACFT GROUNDED.  ACCOMPLISHED APU BITE PROCEDURE IAW AMM TASK 49-60, TASK 801.  NO FAULTS NOTED.  ACCOMPLISHED FIM TASK 49-55 TASK 801. NO FAULTS NOTED.  APU OP'S CHECK NORMAL.
